# SDR ASAA2023022142037

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 38,075 hours, 12,137 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ON TAKEOFF AND RADAR WHEN TURNED ON, CREATES A HEAVY LOW TONE VIBRATION FROM FORWARD OF THE INSTRUMENT PANEL. GROUNDED - YES. WEATHER RADAR SYSTEM BITE OPS NML. REF B737-900 FIM 34-43 TASK 801. WEATHER RADAR SYSTEM TEST OPS NML, REF B737-900 AMM 34-43-00-730-802-001, NO NOISES NOTED. GROUND VERIFICATION SUCCESSFUL.
